Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normal, not paracompact spaces


Author: William G. Fleissner
Journal: Bull. Amer. Math. Soc. 7 (1982), 233-236
MSC (1980): Primary 54D18, 54E30
DOI: https://doi.org/10.1090/S0273-0979-1982-15020-0
MathSciNet review: 656201
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 43449
  • [F1] W. G. Fleissner, A collectionwise Hausdorff, nonnormal Moore space with a a-locally countable base, Topology Proc. 4 (1979), 83-96. MR 583690
  • [F2] W. G. Fleissner, Normal Moore spaces, continuum hypothesis and large cardinals, Proc. Nat. Acad. Sci. U. S. A. (to appear). MR 648069
  • [F3] W. G. Fleissner, If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal, Trans. Amer. Math. Soc. (to appear). MR 664048
  • [F4] W. G. Fleissner, Son of George and V = L, J. Symbolic Logic (to appear). MR 693250
  • [M] E. Michael, A note on paracompactness, Proc. Amer. Math. Soc. (1953), 831-838. MR 56905
  • [N] C. Navy, Para-Lindelöf versus paracompact, Topology Appl. (to appear).
  • [Ny] P. J. Nyikos, A provisional solution to the normal Moore space problem, Proc. Amer. Math. Soc. 78 (1980), 429-435. MR 553389
  • [R] M. E. Rudin, A normal screenable, not paracompact space, Topology Appl. (to appear).
  • [T] F. D. Tall, The normal Moore space problem, Math. Centre Tracts 116 (1979), 263-270. MR 565845
  • [W] W. S. Watson, Spaces with σ-locally countable bases (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 54D18, 54E30

Retrieve articles in all journals with MSC (1980): 54D18, 54E30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15020-0

American Mathematical Society